| Model Number |
CC60WF |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported during intraocular lens (iol) implant procedure, the surgeon noticed the haptic broke off, and upon removing it got stuck.The lens was explanted during initial procedure additional information has been requested.
Additional Manufacturer Narrative
Additional information was provided in a.1., a.2., a.3., b.5., d.10., e.4.And h.6.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been received stating that there was no patient harm and the patient symptoms had been resolved.